| Model Number |
02-012-35-1009 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
As reported, approximately 7.59 years since initial implant, this female patient with bmi 20.7 underwent a right side tka and was implanted with an exactech uhmwpe insert, serial #:(b)(4).On (b)(6) 2019, the patient underwent revision due to aseptic loosening.No additional information is available or forthcoming.
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were not provided.